Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 653167, 12 pages
Research Article

M/G/1 Queues with Postponed Interruptions

Department of Econometrics and Operations Research, Tilburg University, P.O. Box 90153, 5000 LE Tilburg, The Netherlands

Received 25 June 2012; Accepted 21 August 2012

Academic Editors: C. Proppe and L. Sacerdote

Copyright © 2012 Hans (J. P. C.) Blanc. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper studies the effect of postponing interruptions of the service in M/G/1 queueing systems until the end of the service in progress. The waiting and sojourn times in systems with postponement are compared with those in comparable systems without post-ponement, both for the case that interruptions can only occur during busy times of the server and for the case that interruptions are also possible during idle times of the server.